# SDR RU3A20190326010

- Difficulty date: March 22, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N69
- Make and model: Beech 300BEECH
- Aircraft serial: FF1
- Aircraft time: 13,055 hours, 6,924 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Lt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PROP PITCH LIGHT ILLUMINATED IN FLIGHT. LASTED APPROX 10 MIN.  ISSUE WAS CLEARED FOLLOWING THE CLEANING AND ADJUSTMENT OF PROXIMITY SWITCH.
